# SDR HEEA967340

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268W
- Make and model: Bell 206B-3
- Aircraft serial: 3606
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8000
- Condition: Fluctuation
- Location: Cockpit As
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE HAS A 10 KT. FLUCTUATION DURING FLIGHT. SENT TO PRECISION AVIONICS & INST., INC. FOR INSPECTION AND REPAIR.
